Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 6476391, 9 pages
https://doi.org/10.1155/2017/6476391
Research Article

Second Hankel Determinants for Some Subclasses of Biunivalent Functions Associated with Pseudo-Starlike Functions

1Department of Mathematics, Kakatiya University, Telangana 506009, India
2Department of Mathematics, SR International Institute of Technology, Hyderabad, Telangana 501301, India

Correspondence should be addressed to K. Rajya Laxmi; moc.liamg@6022imxalayjar

Received 25 August 2017; Accepted 7 November 2017; Published 4 December 2017

Academic Editor: Serap Bulut

Copyright © 2017 K. Rajya Laxmi and R. Bharavi Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Rajya Laxmi and R. Bharavi Sharma, “Second Hankel Determinants for Some Subclasses of Biunivalent Functions Associated with Pseudo-Starlike Functions,” Journal of Complex Analysis, vol. 2017, Article ID 6476391, 9 pages, 2017. https://doi.org/10.1155/2017/6476391.